# SDR FDEA202502140229

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 51,122 hours, 27,252 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pseu
- Part number: BDM3003
- Part serial: 58
- Condition: Failed
- Part time: 12,991 hours, 7,533 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE FOLLOWING EVENTS  OCCURRED: ECAM CAPT TAT HEAT FAULT, BOTH  AUTOTHROTTLES CAME OFF, #1 PITCH TRIM LEVER CAME  OFF, CAPTAIN SIDE FLIGHT DIRECTOR GONE, CABIN  PRESSURE REGULATOR #1 FAULT. PITOT FAULT LIGHTS ON  ALL THREE SYSTEMS ILLUMINATED ON OVERHEAD PANEL.  DURING THE CLIMB, BOTH AUTOPILOTS AND AUTO  THROTTLES BECAME INOPERATIVE. CREW COMPLIED WITH  ECAM AND QRH PROCEDURES AND PERFORMED AN AIR TURN  BACK.  REMOVED AND REPLACED PSEU IAW AMM 32-31-71-04. OPS CHECK GOOD.
